# SDR ASAA2016070617283

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,954 hours, 10,178 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ON, AT RECALL. CLEARS WITH MC RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECK OF BOTH LEFT & RIGHT CONTROLLERS IAW AMM 21-60-00-700-806-002.  FOUND "CABIN SENSOR " LIGHT RED ON BOTH CONTROLLERS FOR FLIGHT DECK. UPON VERIFY, GREEN LIGHT ILLUMINATED. PERFORMED BITE CHECKS AGAIN. NO FAULTS NOTED.
